A CRITERION FOR THE UNIQUE SOLVABILITY OF THE POINCARE SPECTRAL PROBLEM IN A CYLINDRICAL DOMAIN FOR ONE CLASS OF MULTIDIMENSIONAL ELLIPTIC EQUATIONS

  • S. A. Aldashev Institute of Mathematics and Mathematical Modelling Ministry of Education and Science, Almaty, Kazakhstan
Keywords: multidimensional elliptic equation, Poincare spectral problem, multidimensional cylindrical domain, solvability, criterion

Abstract

Two-dimensional spectral problems for elliptic equations are well studied, and their multidimensional analogs, as far as the author knows, are little studied. This is due to the fact that in the case of three or more independent variables there are difficulties of a fundamental nature, since the method of singular integral equations, which is very attractive and convenient, used for two-dimensional problems, cannot be used here because of the lack of any complete theory of multidimensional singular integral equations. The theory of multidimensional spherical functions, on the contrary, has been adequately and fully studied. In the cylindrical domain of Euclidean space, for a single class of multidimensional elliptic equations, the spectral Poincare problem. The solution is sought in the form of an expansion in multidimensional spherical functions. The existence and uniqueness theorems of the solution are proved. Conditions for unique solvability of the problem are obtained, which essentially depend on the height of the cylinder.

References

Bitsadze A. Equations of mixed type. Moscow: Izd. AN USSR, 1959. (in Russian)

Bitsadze A. Boundary value problems for elliptic second order equations. Moscow: Nauka, 1966. (in Russian)

Bitsadze A. Some classes of equations in partial derivatives. Moscow: Science, 1981. (in Russian)

Aldashev S. A. The correctness of the Dirichlet problem in a cylindrical region for the multidimensional Laplace equation. Izvestia Saratovsky University. Novaya seriya, ser. mat., mech., inf. 2012. Vol. 12. No. 3. P. 3–7. (in Russian)

Aldashev S. A. The correctness of the Dirichlet problem in cylindrical region for one class of multidimensional elliptic equations. Bulletin of the NSU, ser., mat., mech., inf. 2012. Vol. 12. Issue 1. P. 7–13. (in Russian)

Aldashev S. A. The correctness of the Poincare problem in a cylindrical domain for the multidimensional Laplace equation. News of the National Academy of Sciences of Kazakhstan, ser. Physics and Mathematics. 2014. No. 3. P. 62–67. (in Russian)

Aldashev S. A. The correctness of the Poincare problem in cylindrical area for one class in multidimensional of elliptic equations. Bulletin of SamSU. 2014. No. 10 (121). P. 17–25. (in Russian)

Mikhlin S. Multidimensional singular integrals and integral equations. Moscow: Fizmatgiz, 1962. (in Russian)

Kamke E. Handbook on ordinary differential equations. Moscow: Nauka, 1965. (in Russian)

Beitmen G., Erdeyi A. Higher Transcendental functions. Vol. 2. Moscow: Nauka, 1974. (in Russian)

Kolmogorov A., Fomin S. Elements of the theory of functions and functional analysis. Moscow: Nauka, 1976. (in Russian)

Tikhonov A., Samarskiy A. Equations Mathematical Physics. Moscow: Nauka, 1977. (in Russian)

Smirnov V. The course of higher mathematics. Vol. 4. Part 2. Moscow: Nauka, 1981. (in Russian)

Published
2019-12-25